Resultats globals: 32 registres trobats en 0.02 segons.
Articles, 31 registres trobats
Documents de recerca, 1 registres trobats
Articles 31 registres trobats  1 - 10següentfinal  anar al registre:
1.
31 p, 3.3 MB Ejection-collision orbits in the RTBP / Ollé, Mercè (Universitat Politècnica de Catalunya. Departament de Matemàtiques) ; Rodríguez, Òscar (Universitat Politècnica de Catalunya. Departament de Matemàtiques) ; Soler, Jaume (Universitat Politècnica de Catalunya. Departament d’Enginyeria Civil i Ambiental)
In this paper we analyse the ejection-collision (EC) orbits of the planar restricted three body problem. Being μ∈(0, 0. 5] the mass parameter, and taking the big (small) primary with mass 1 − μ (μ), an EC orbit will be an orbit that ejects from the big primary, does an excursion and collides with it. [...]
2018 - 10.1016/j.cnsns.2017.07.013
Communications in nonlinear science and numerical simulation, Vol. 55 (2018) , p. 298-315  
2.
15 p, 5.1 MB Stability of periodic orbits in the averaging theory : applications to Lorenz and Thomas' differential systems / Cândido, Murilo R. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We study the kind of stability of the periodic orbits provided by higher order averaging theory. We apply these results for determining the k-hyperbolicity of some periodic orbits of the Lorenz and Thoma's differential system.
2018 - 10.1142/S0218127418300070
International journal of bifurcation and chaos in applied sciences and engineering, Vol. 28, No. 3 (2018) , art. 1830007  
3.
20 p, 411.5 KB The symmetric periodic orbits for the two-electron atom / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Tonon, Durval J. (University of Goiás (Brasil). Institute of Mathematics and Statistics of Federal)
We analyse the existence of periodic symmetric orbits of the classical helium atom. The results obtained shows that there exists six families of periodic orbits that can be prolonged from a continuum of periodic symmetric orbits. [...]
2018 - 10.1007/s11005-018-1056-1
Letters in mathematical physics, Vol. 108, issue 8 (2018) , p. 1851-1871  
4.
6 p, 1.4 MB Effects of dephasing on spin lifetime in ballistic spin-orbit materials / Cummings, Aron W. (Institut Català de Nanociència i Nanotecnologia) ; Roche, Stephan (Institut Català de Nanociència i Nanotecnologia)
We theoretically investigate spin dynamics in spin-orbit-coupled materials. In the ballistic limit, the spin lifetime is dictated by dephasing that arises from energy broadening plus a nonuniform spin precession. [...]
2016 - 10.1103/PhysRevLett.116.086602
Physical review letters, Vol. 116, issue 8 (Feb. 2016) , art. 86602  
5.
31 p, 6.8 MB Numerical study of the geometry of the phase space of the augmented Hill three-body problem / Farrés, Ariadna (Universitat de Barcelona. Institut de Matemàtiques) ; Jorba, Àngel (Universitat de Barcelona. Departament de Matemàtiques i Informàtica) ; Mondelo González, José María (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
The Augmented Hill Three-Body problem is an extension of the classical Hill problem that, among other applications, has been used to model the motion of a solar sail around an asteroid. This model is a 3 degrees of freedom (3DoF) Hamiltonian system that depends on four parameters. [...]
2017 - 10.1007/s10569-017-9762-z
Celestial Mechanics & Dynamical Astronomy. An International Journal of Space Dynamics, 2017  
6.
25 p, 395.7 KB Symmetric periodic orbits for the collinear charged 3-body problem / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Tonon, Durval J. (University of Goiás (Brasil). Institute of Mathematics and Statistics of Federal)
In this paper we study the existence of periodic symmetric orbits of the 3-body problem when each body possess mass and an electric charge. The main technique applied in this study is the continuation method of Poincar\'e.
2017 - 10.1063/1.4974511
Journal of Mathematical Physics, Vol. 58 (2017) , p. 22702  
7.
28 p, 723.4 KB Periodic orbits of perturbed elliptic oscillators in 6D via averaging theory / Lembarki, Fatima Ezzahra ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We provide sufficient conditions on the energy levels to guarantee the existence of periodic orbits for the perturbed elliptic oscillators in 6D using the averaging theory. We give also an analytical estimation of the shape of these periodic orbits parameterized by the energy. [...]
2016 - 10.1007/s10509-016-2930-x
Astrophysics and Space Science. An International Journal of Astronomy, Astrophysics and Space Science, 2016, p. 361-340  
8.
26 p, 508.8 KB Continua of periodic points for planar integrable rational maps / Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llorens, Mireia (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosa, Víctor (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada III)
We present three alternative methodologies to find continua of periodic points with a prescribed period for rational maps having rational first integrals. The first two have been already used for other authors and apply when the maps are birational and the generic level sets of the corresponding first integrals have either genus 0 or 1. [...]
2016
International Journal of Difference Equations, Vol. 11 Núm. 1 (2016) , p. 37-63  
9.
4 p, 365.5 KB Heteroclinic, homoclinic and closed orbits in the Chen system / Tigan, Gheorghe (Politehnica University of Timisoara(Romania). Department of Mathematics) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Bounded orbits such as closed, homoclinic and heteroclinic orbits are discussed in this work for a Lorenz- like 3D nonlinear system. For a large spectrum of the parameters the system has neither closed nor homoclinic orbits but has exactly two heteroclinic orbits, while under other constraints the system has symmetrical homoclinic orbits.
2016 - 10.1142/S0218127416500723
International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, Vol. 26 Núm. 4 (2016) , p. 1650072  
10.
12 p, 1.7 MB New families of periodic orbits for a galactic potential / de Bustos, Maria T. (Universidad de Salamanca. Departamento de Matemática Aplicada) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Guirao, Juan Luis Garcia (Universidad Politécnica de Cartagena. Departamento de Matemática Aplicada y Estadística) ; Vera, Juan A. (Universidad Politécnica de Cartagena. Centro Universitario de la Defensa)
The Hamiltonian system associated to the Hamiltonian \[ H=(P_1^2 P_2^2 P_3^2)/2 (Q_1^2 Q_2^2 Q_3^2)/2 (Q_1^4 Q_2^4 Q_3^4 a(Q_1^2Q_2^2 Q_1^2Q_3^2 Q_2^2Q_3^2)), \] where and a are parameters and is small, describes the local motion in the central area of a galaxy. [...]
2016 - 10.1016/j.chaos.2015.11.003
Chaos, Solitons and Fractals, Vol. 82 (2016) , p. 97-102  

Articles : 31 registres trobats   1 - 10següentfinal  anar al registre:
Documents de recerca 1 registres trobats  
1.
32 p, 619.7 KB Periodic orbits and nonintegrability of the Henon-Heiles Hamiltonian systems / Lembarki, Fatima Ezzahra ; Llibre, Jaume, dir. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Universitat Autònoma de Barcelona. Departament de Matemàtiques
Dans la nature et dans la vie des hommes, de nombreux processus, sont en constante évolution. Nous parlons donc de systèmes dynamiques. Généralement ces changements incessants sont souvent difficiles à prédire et modéliser car ils surviennent de manière non linéaire et n’obéissent pas pleinement aux simples lois du hasard.
2011  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.